# SDR CA990707055

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 2770537109
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BACKLASH CHECK WITH ONLY 10 POUNDS SIDE LOAD, PCU WOULD DEFLECT 1.5 INCHES ONE WAY BYPASSING INTERNALLY ONLY 323 HRS, 265 DAYS
